| Model Number |
1009-00 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation since it has been discarded at the site and therefore the root cause could not be determined.Although the root cause was not determined, previous investigations into this issue have found that the centering hoop was likely not properly aligned against its retainer slot.The assembly process includes manual manipulation of each blade by the operator.Operator errors are possible due to the manual nature of the adjustments.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.A corrective and preventive action (capa) has been opened to address this issue.
Event or Problem Description
It was reported that the blades on the lemaitre valvulotome did not retract all the way back into the sleeve.The user manually pushed the blades in and after they had no other issues using the device.There was no injury reported for this issue.